Search Results

You are looking at 1 - 10 of 29 items for :

  • Catalan identity x
Clear All
Open access

Montserrat Corretger

3 References AA.DD: Diccionari dels catalans d’Amèrica. Contribució a un inventari biogràfic, toponímic i temàtic , vol II. Barcelona, Curial Edicions Catalanes/Generalitat de Catalunya, 1992. AA.DD: Diccionari Biogràfic del Moviment Obrer als Països Catalans . Barcelona: Edicions de la Universitat de Barcelona & Publicacions de l’Abadia de Montserrat, 2000. AA.DD: Identitat local i gestió de la memòria . Barcelona: L’Avenç, 2004. Aguilar, P.: Políticas de la memoria y memorias de la política . Madrid: Alianza Editorial, 2008

Open access

Iwona Markuszewska, Minna Tanskanen and Josep Vila Subirós

-12. Donnan H., Wilson T.M., 1999. Borders: Frontiers of Identity, Nation and State. Oxford University Press, Oxford. Häkli J., 1999. Cultures of Demarcation: Territory and National Identity in Finland. In: Guntram H., Kaplan D. (eds), Nested identities: Identity, Territory, and Scale. Rowman & Littlefield, Lanham: 123-149. Häkli J., 2002. Transboundary networking in Catalonia. In: Kaplan D., Häkli J. (eds), Boundaries and Place: European Borderlands in Geographical Context. Rowman & Littlefield, Lanham: 70-92. Häkli J., 2004

Open access

Paula Catarino and Maria Luisa Morgado

References [1] C. Bolat and H. Köse, On the Properties of k-Fibonacci Numbers, Int. J. Contemp. Math. Sci. 22 (5) (2010), 1097-1105. [2] H. Campos, P. Catarino, A. P. Aires, P. Vasco and A. Borges, On some identities of k-Jacobsthal-Lucas Numbers, International Journal of Mathematical Analysis 8 (10) (2014), 489-494. [3] P. Catarino, On some identities for k-Fibonacci sequence, Int. J. Contemp. Math. Sci. 9 (1) (2014), 37-42. [4] P. Catarino, P. Vasco, A. Borges, H. Campos, A. P. Aires, Sums

Open access

Arzu Cihan, Ayşe Zeynep Azak, Mehmet Ali Güngör and Murat Tosun

Abstract

In this study, the dual-hyperbolic Fibonacci and dual-hyperbolic Lucas numbers are introduced. Then, the fundamental identities are proven for these numbers. Additionally, we give the identities regarding negadual-hyperbolic Fibonacci and negadual-hyperbolic Lucas numbers. Finally, Binet formulas, D’Ocagne, Catalan and Cassini identities are obtained for dual-hyperbolic Fibonacci and dual-hyperbolic Lucas numbers.

Open access

Jaromír Kadlec

: Lletres asturianes, 1995, č. 65, s. 105 – 116. ETXEBARRIA, Maitena: El bilingüismo en el Estado español. Bilbao: FBV 1995. ETXEBARRIA, Maitena: La Diversidad de Lenguas en España. Madrid: Espasa Calpe 2002. GIMENO UGALDE, Esther: La evolución del régimen lingüístico del catalán en los Estatuts d’Autonomia catalanes. In: La España multilingüe. Lenguas y políticas lingüísticas de España. Eds. M. Doppelbauer – P. Cichon. Wien: Praesens Verlag 2008, s. 168 – 197. GUGENBERGER, Eva: El castellano y las lenguas regionales en España: Bilingüismo e

Open access

Pompeu Casanovas, Josep Monserrat and Wendy R. Simon

5 References Alcoberro, A: Miquel Batllori . Barcelona: Col.lecció de Biografies de la Fundació Catalana per la Recerca i la Innovació, 2003. Batllori, M: Diplomatari Borja , 1: Documents de l’Arxiu del Regne de València (1299-1429) , Miquel Batllori (Dir.), Luis Pablo Martínez i Miquel Navarro (Eds.), València: Edicions Tres i Quatre, 2002. Batllori, M: Records de quasi un segle . G. Soler, C. Gatell (Eds.). Barcelona: Quaderns Crema. Batllori, M: “Ignasi Casanovas and Frederic Clascar (2003)”. Journal of Catalan Intellectual History

Open access

Feng Qi and Bai -Ni Guo

function and originating from the Catalan numbers and function, Glob. J. Math. Anal. , 3 (2015), 140–144; Available online at http://dx.doi.org/10.14419/gjma.v3i4.5187 . [14] D. -Z. Liu, C. -W. Song, Z. -D. Wang, On explicit probability densities associated with Fuss-Catalan numbers, Proc. Amer. Math. Soc. , 139 (2011), 3735–3738; Available online at http://dx.doi.org/10.1090/S0002-9939-2011-11015-3 . [15] M. Mahmoud, F. Qi, Three identities of Catalan-Qi numbers, Mathematics , 4 (2) (2016), Article 35, 7 pages; Available online at http

Open access

Feng Qi, Xiao-Ting Shi, Mansour Mahmoud and Fang-Fang Liu

identities of the Catalan-Qi numbers, Mathematics 4 (2016), no. 2, Article 35, 7 pages; Available online at http://dx.doi.org/10.3390/math4020035. [10] A. W. Marshall, I. Olkin, and B. C. Arnold, Inequalities: Theory of Majorization and its Applications, 2nd Ed., Springer Verlag, New York-Dordrecht-Heidelberg-London, 2011; Available online at http://dx.doi.org/10.1007/978-0-387-68276-1. [11] J. E. Pečarić, F. Proschan, and Y. L. Tong, Convex Functions, Partial Orderings, and Statistical Applications, Mathematics in Science and Engineering

Open access

Khristo N. Boyadzhiev

References [1] APÉRY, R.: Irrationalit de ζ(2) et ζ(3). In: Luminy Conference on Arithmetic, Asterique, 61 (1979), pp. 11-13. [2] BOYADZHIEV, K. N.: Series transformations formulas of Euler type, Hadamard product of series, and harmonic number identities, Indian J. Pure and Appl. Math., 42 (2011), no. 5, 371-387; also at [arXiv:0912.5376v1 [math.NT]]. [3] Series with central binomial coefficients, Catalan numbers, and harmonic numbers, J. Int. Seq. 15 (2012), no. 1, Article 12.1.7., 11 pages. [4

Open access

Irene Spigno

’, Vermont Law Review , XXIII: 793-844. • Gonzalez Carmen, 2016, ‘The Catalan National Identity and Catalonia's Bid for Independence’, Connecticut Journal of International Law , XXXII: 115-146. • Groppi Tania, 2006, Canada , Il Mulino, Bologna. • Ibrido Renato, 2011, ‘Il rebus dell’interpretazione conforme alla luce della recente sentenza sullo Statuto catalano’, Diritto pubblico comparato ed europeo , XIII(1): 54-67 • Jellinek Georg, 1949, La dottrina generale del diritto dello Stato , Italian translation by, Petrozziello Modestino, Giuffré